A Generalization of a Result of Birch and Swinnerton-Dyer


Affiliations

  • Panjab University, Centre for Advanced Study in Mathematics, Chandigarh, 160014, India

Abstract

In this paper, we give a proof of the generalization of a result of Birch and Swinnerton-Dyer [1956], which has been used by Hans-Gill, Sehmi and authors while obtaining estimates on the classical conjecture of Minkowski on the product of n non-homogeneous linear forms.

Keywords

Minkowski's Conjecture, Lattices, Homogeneous Minimum, Non-homogeneous, Linear Forms, Unimodular Transformation

Subject Discipline

Mathematical Sciences

Full Text:

References

Bambah, R. P., Dumir, V. C. and Hans-Gill, R. J., Non-homogeneous problems: Conjectures of Minkowski and Watson, Number Theory, Trends in Mathematics, Birkhauser Verlag, Basel, (2000) 15-41.

Birch, B. J. and Swinnerton-Dyer, H. P. F., On the inhomogeneous minimum of the product of n linear forms, Mathematika, 3 (1956), 25-39.

Cebotarev, N., Beweis des Minkowski'schen Satzes uber lineare inhomogene Formen, Vierteljschr. Naturforsch. Ges. Zurich, 85 Beiblatt, (1940), 27-30.

Gruber, P., Convex and discrete geometry, Springer Grundlehren Series, Vol. 336, 2007.

Hans-Gill, R. J., Madhu Raka and Ranjeet Sehmi, On conjectures of Minkowski and Woods for n = 7, J. Number Theory, 129 (2009), 1011-1033.

Hans-Gill, R. J., Madhu Raka and Ranjeet Sehmi, Estimates On Conjectures of Minkowski and Woods, Indian Jl. Pure Appl. Math., 41(4), (2010), 595-606.

Hans-Gill, R. J., Madhu Raka and Ranjeet Sehmi, On Conjectures of Minkowski and Woods for n = 8, Acta Arithmetica, 147(4), (2011), 337-385.

Hans-Gill, R. J., Madhu Raka and Ranjeet Sehmi, Estimates On Conjectures of Minkowski and Woods II, Indian Jl. Pure Appl. Math., 42(5), (2011), 307-333.

Leetika Kathuria and Madhu Raka, On Conjectures of Minkowski and Woods for n = 9 , Proc. Indian Acad. Sci. (Math. Sci.) Vol. 126 No. 4, (2016), pp. 501-548.

Leetika Kathuria and Madhu Raka, Rened Estimates on Conjectures of Woods and Minkowski , Jl. Indian Mathematical Society, Vol 83, No.1-2, (2016), 61-85.

McMullen, C. T., Minkowski's conjecture, well rounded lattices and topological dimension, J. Amer. Math. Soc., 18 (2005), 711-734.

Regev, O., Shapira, U. and Weiss, B., Counter examples to a conjecture of Woods, Duke Math. J., 166, (2017), 2443-2446.


Refbacks

  • There are currently no refbacks.